# SDR 05FDEA01732

- Difficulty date: June 29, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 44,179 hours, 10,267 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EA 1-5750-87541. LT WING OUTBOARD FLAP INBOARD HINGE (FLAP SIDE) OUTBOARD AFT BOLT HOLE FOUND CORRODED.  REMOVED AND REPLACED PER AMM 27-50-30-4.  FLAP RIGGING CARRIED OUT PER AMM 27-50-30-5.
